sustiva & anxiety
Dec 27, 2005
hi iv been on sustiva & truvada for 1o months & have been suffering real bad from anxiety. i was little depressed before going on meds but now things are getting worse i dont want to go out any more i have trouble talking to people even my own friends as i get anxious & panicky. my vl is undetectable & my cd4 is 500 so i really dont no what to do as the meds are obviously doing good in that sense. any advive would be great as im really going mad at the mo.
Response from Dr. Henry
I would discuss how you are feeling with your HIV specialist. Often a switch to an alternative to Sustiva would be considered depending on your treatment history and which drugs are available where you are located. Nevirapine or a protease inhibitor would often maintain viral suppression with less central nervous system problems. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Flu Symptoms After Touching Dried Blood Worried I Have HIV
- Painful Red Spots After Receiving Oral Sex Worried I Have HIV
- Vomiting After Unprotected Oral Sex Without Ejaculation Worried I Have HIV
- White Bumps On Penis After Anal Sex Bottom Worried I Have HIV
- Can You Get Herpes From Semen?
- Can You Get Pubic Lice If You Have No Pubic Hair?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.